MathSciNet Relay Station
MathSciNet bibliographic data
MR1938744 (2003k:16014) 16E05 (16E10 16E65 16W50)
Mori, Izuru Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003), no. 3, 1025–1042 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement